# SDR 29GA2016020600002

- Difficulty date: February 3, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 32,634 hours, 36,418 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ARM LIGHT ON F/A PANEL NOT WORKING.  R & R F/A EMERGENCY ARM SWITCH IAW   AMM 39-40-65-04,OPS CHECK GOOD IAW AMM 35-50-00-05.
